Suspected Glaucoma

 

 

Submitted by Anonymous (not verified) on Thu, 01/10/2019 - 00:09
Country
Cameroon
Age
27
Gender
Male
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Brimo eye drop

Do you use any eye drops?
Yes

Question

 

 

Good day,

I am suffering from a suspected case of glaucoma based on the snapshot of my eye layer. I have been placed on Brimo Eye drop so i am facing a hand full of skin symptoms and elevated rate of my asthma.

I wish to verify if the Brimo eye drop is the cause and also find out from you as a expert what the side effects of the Brimo eye drop and how the Remedy the conditions.

Thanks

 

Answer

Thanks for your Question

 

 

Any eye drops can cause allergic side effects such as skin rash or asthma. You should stop Brimo and use another anti glaucoma drops such as dorzolamide eye drops. If you stopped brimo and these systemic symptoms improve then the cause is brimo.

You should send me more information about diagnostic tests that your doctor use to diagnose you as glaucoma suspect.

 

More Questions